# SDR VNAA202407120026

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902556
- Condition: Cracked
- Location: Pax Door
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN153304 DISCREPANCY: PAX DOOR BRACKET AT FWD CAM LATCH ASSY. FOUND TO BE CRACKED. CORRECTIVE ACTION: REMOVED BROKEN BRACKET. INSTALLED NEW SERVICEABLE PAX DOOR BRACKET AT FWD CAM LATCH ASSY IAW CRJ700 SRM 51-41-02-001-001-A01 AND CRJ700 AMM 52-70-04-400-806 (CONFIG A02)
